sexual mal function
May 25, 2008
Hi there, i have been positive for 3 years now, lately i have been presenting some disfunction on my erections, i cant seem to keep my penis erected. Is that a secundary efect of the medication or is it a psicological problem, i am just 26 years old, thanks for answering.
Response from Dr. Horwath
Erectile dysfunction can be caused by different factors. Psychological causes are quite common. If there is some problem in the relationship with your partner, for example, this can easily get in the way of developing sexual arousal.
Some medications and medical conditions can also cause problems with erection. Go over the medicines you're taking with your doctor to see if any of them is likely to cause erectile dysfunction. If it's not a medication, then your doctor should examine you to see if there is some medical problem that might be contributing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Can You Get HIV From Sex With A Prostitute?
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Does Washing Up After Sex Prevent Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.